# SDR C8GA20090246

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE FLOOR BEAM CAP TRIM AT BS 700 STR 17L IS CRACKED.  REMOVED CRACK, HFEC FOR CONTAINMENT AND FABRICATED ANGLES FRO 7075-0 .100" HEAT TREATED TO T6, DIM 10.750" X 2.250" 2 EA.  INSTALLED ANGLES, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
